# SDR DJFA2007048B

- Difficulty date: April 12, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N704LX
- Make and model: Cessna 750
- Aircraft serial: 7500091
- Aircraft time: 8,043 hours, 4,939 cycles
- Engine: Allsn AE3007C
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 671305183
- Condition: Cracked
- Location: Nlg Ww
- Part time: 8,043 hours, 4,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SHCEDULED INSPECTION, MAINTENANCE DISCOVERED MULTIPLE CRACKS IN THE NOSE WHEEL WELL AREA.  THE LT TOP DOUBLER WAS FOUND CRACKED.  THE CRACK ON THE DOUBLER WAS .8 INCHES LONG.  MX REMOVED AND REPLACED THE DOUBLER IAW DRAWING  NR 671800,  REPLACED 6717711-41-5 LINES ASSYS AND SWAPPED ALL CRT LINES AND TUBES FOR WEB REPLACEMENT IAW MM CH 20-10-03.  REFERENCE SDR'S DJFA2007048 AND 048A FOR ADDITIONAL DATA.
